Skip to Main content Skip to Navigation
New interface


...
hal-00736036v2  Journal articles
Nicolas ChampagnatAmaury LambertMathieu Richard. Birth and death processes with neutral mutations
International Journal of Stochastic Analysis, Hindawi, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
...
hal-02421312v3  Journal articles
Renata BunoiuLucas ChesnelKarim RamdaniMahran Rihani. Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
hal-01518915v1  Books
Nalini AnantharamanAnne de BouardFrédéric LagoutièreAnne Gegout-PetitYann Ollivier et al.  Mathématiques: l'explosion continue
Publications de la SMF. pp.1-180, 2013, 978-2-85629-375-1
...
hal-00818216v1  Conference papers
Ugo BoscainThomas ChambrionMario Sigalotti. On some open questions in bilinear quantum control
European Control Conference (ECC), Jul 2013, Zurich, Switzerland. pp.2080-2085
...
hal-01974289v3  Journal articles
Nicolas ChampagnatSylvie MéléardViet Chi Tran. Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩